# SDR AALA20100324TUL08

- Difficulty date: March 24, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 74,554 hours, 39,817 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB OUTBOARD AFT END DAMAGED.  INSTALLED HOT BOND DOUBLER PER SRM 51-70-02.
